Beate Farner

Learn More
Heparin-induced thrombocytopenia (HIT) is a hypercoagulable syndrome strongly associated with thrombosis that is usually treated with drugs that inhibit factor Xa (danaparoid) or thrombin (lepirudin). In the present study the outcome of HIT-patients treated with danaparoid or lepirudin was compared using the single or combined endpoints of new(More)
Immune mediated heparin induced thrombocytopenia (HIT) is a prothrombotic adverse effect of heparin. However, only a subgroup of patients with HIT develops thromboembolic complications. We aimed to identify risk factors for developing HITassociated thrombosis. We analyzed a registry of patients with clinical suspicion of HIT who tested positive using a(More)
This analysis of 3 prospective multicenter trials in patients with laboratory-confirmed acute heparin-induced thrombocytopenia (HIT) without clinically evident thromboembolic complications (TECs), isolated HIT, assessed the combined individual end points of death, new TECs, and limb amputation. Patients with the same inclusion criteria who did not receive(More)
  • 1